RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk, 1994, Volume 336, Number 4, Pages 446–447 (Mi dan4785)  

MATHEMATICS

Exponential multistability of separating motions

A. A. Martynyuk

Institute of Mechanics of Academy of Sciences of Ukraine, Kiev

Full text: PDF file (175 kB)

English version:
Doklady Mathematics, 1994, 49:3, 528–531

Bibliographic databases:
UDC: 531.36
Presented: Ю. А. Митропольский
Received: 13.07.1993

Citation: A. A. Martynyuk, “Exponential multistability of separating motions”, Dokl. Akad. Nauk, 336:4 (1994), 446–447; Dokl. Math., 49:3 (1994), 528–531

Citation in format AMSBIB
\Bibitem{Mar94}
\by A.~A.~Martynyuk
\paper Exponential multistability of separating motions
\jour Dokl. Akad. Nauk
\yr 1994
\vol 336
\issue 4
\pages 446--447
\mathnet{http://mi.mathnet.ru/dan4785}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1289514}
\zmath{https://zbmath.org/?q=an:0839.34059}
\transl
\jour Dokl. Math.
\yr 1994
\vol 49
\issue 3
\pages 528--531


Linking options:
  • http://mi.mathnet.ru/eng/dan4785
  • http://mi.mathnet.ru/eng/dan/v336/i4/p446

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:5
    Full text:2

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020